# SDR F3LA2012021400710

- Difficulty date: February 12, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 24,307 hours, 11,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 005251
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS 1 EPSU SYS TEST FAILS EPSU (10WL) FWD L/ DEU B (300RH1), R & R FAP DUE TO FAP NOT ACCEPTING CAM WRT AMM 23-73-12 PB 401.  FAP LAYOUT SELECTION NOT CONFIGURED FOR CURRENT CABIN LAYOUT-CONT T/S.  REINSTALLED ORIGINAL FAP IAW AMM 23-73-12 PB401 CLEANED AND TESTED EPSU FWD LT 10WL OPS TESTED GOOD IAW AMM 33-51-00-710-A.
